It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by SC's mom in GA on December 12, 2000 at 18:21:38:

Please scroll down to Dianne's message about this important message! There is an ingredient in these meds that are dangerous! DO NOT GIVE THESE TO YOUR CHILDREN! I remember a few years ago, a laxative was recalled and reformulated, due to the PPA that was contained in it! This is what is in the long list of meds that Dianne2boys posted here! Please moms, dads, everybody! Stop over medicating these children with things that are harmful! I never use meds on my kids unless I feel like my doctor and I and are in agreement over it saving their life!

Follow Ups

All times are GMT -7. The time now is 07:37 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!